CRS4

Simple expression for the tortuosity of porous media

Lorenzo Pisani
Transport in Porous Media, Volume 88, Number 2, page 193-203 - 2011

BibTex references

@Article{Pis11,
  author       = {Pisani, L.},
  title        = {Simple expression for the tortuosity of porous media},
  journal      = {Transport in Porous Media},
  number       = {2},
  volume       = {88},
  pages        = {193-203},
  year         = {2011},
  publisher    = {Springer},
  keywords     = {transport, porous media, tortuosity},
  url          = {http://publications.crs4.it/pubdocs/2011/Pis11},
}

Other publications in the database

» Lorenzo Pisani